# SDR AALA202401314309

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 64,614 hours, 37,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: Emer Ops Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER SHOWING ZERO PRESSURE, SERVICED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  BUT WONT HOLD PRESSURE. MAINTENANCE INSPECTED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DISCHARGE DISK (DIAPHRAGM) AND FOUND IT DISCHARGED, REPLACED DISCHARGE DISK (DIAPHRAGM) AND SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
